| Model Number |
LC16 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing and once the investigation has been completed a supplemental report will be issued.
Event or Problem Description
Lenstec received an email stating "lens was not coming out of the cartridge correctly.Doctor removed from the eye and told the tech to reload.When shooting it out of the defective cartridge it snapped the cartridge and became stuck.Per the doctor used a new lens." also, stated "4 boxes with defective lot #; 1 box already used during cases and had to reload during case.After reloading into new (non-defective) cartridge lens inserted fine.".
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Based on the visual inspection performed, the lens was returned intact; no defects or damages were seen.The cartridge was returned with stress marks on the barrel section and the tip was split which suggests that the lens did not move freely as required.Successful injection testing was performed using the returned lens, an optical reject and two of the returned lc16 cartridges without any damage to the lenses or the cartridges.Additionally, the lc16 cartridge is compatible with the softec hd +15.5d lens.Lenstec therefore recommends users to follow the instructions for use (ifu) to allow for a successful ejection of the lens.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
Event or Problem Description